# SDR DL73K001655

- Difficulty date: August 26, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 43,696 hours, 35,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767103
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND BADLY DENTED AT FS 380 BETWEEN  STRINGERS 17L & 18L.  THE DENT WAS CUTOUT WITH A 12.5 X 8.5 CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER.  INSTALLED PER ER/A 378322-14, REV A.
